Surfaces with bounded extrinsic curvature and positive Gauss curvature
Doklady Akademii Nauk, Tome 200 (1971) no. 2, pp. 259-261
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_2_a1,
author = {Yu. F. Borisov and S. Z. Shefel'},
title = {Surfaces with bounded extrinsic curvature and positive {Gauss} curvature},
journal = {Doklady Akademii Nauk},
pages = {259--261},
year = {1971},
volume = {200},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_2_a1/}
}
Yu. F. Borisov; S. Z. Shefel'. Surfaces with bounded extrinsic curvature and positive Gauss curvature. Doklady Akademii Nauk, Tome 200 (1971) no. 2, pp. 259-261. http://geodesic.mathdoc.fr/item/DAN_1971_200_2_a1/